You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Classical Groups as a Source of Algebraic Problems
C. W. Curtis
The American Mathematical Monthly
Vol. 74, No. 1, Part 2: Fiftieth Anniversary Issue (Jan., 1967), pp. 80-91
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2314870
Page Count: 12
You can always find the topics here!Topics: Algebra, Lie groups, Mathematical problems, Homomorphisms, Commutators, Geometry, Mathematical theorems, Linear transformations, Matrices
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1967 Mathematical Association of America